# SDR 2002FA0000187

- Difficulty date: February 10, 2002
- Submitted: February 10, 2002
- Operation: General aviation
- Aircraft: N364MA
- Make and model: Cessna 172S
- Aircraft serial: 172S8007
- Engine: Lyc IO360A1A
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Engine Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IT WAS DISCOVERED DURING AN ANNUAL INSPECTION THAT THE FIREWALL HAD A 2.75 INCH CRACK AT THE CENTER, LOWER COWL MOUNT DOUBLER. ALMOST IMPOSSIBLE TO VISUALLY DISCOVER W/O KNOWLEDGE OF THE PROBLEM.
